Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Alternate signs Banach-Saks property and real interpolation of operators

Author: Andrzej Kryczka
Journal: Proc. Amer. Math. Soc. 136 (2008), 3529-3537
MSC (2000): Primary 46B70, 47A30; Secondary 47B10
Published electronically: May 29, 2008
MathSciNet review: 2415037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the space of bounded linear operators acting between Banach spaces we define a seminorm vanishing on the subspace of operators having the alternate signs Banach-Saks property. We obtain logarithmically convex-type estimates of the seminorm for operators interpolated by the Lions-Peetre real method. In particular, the estimates show that the alternate signs Banach-Saks property is inherited from a space of an interpolation pair $ (A_{0},A_{1})$ to the real interpolation spaces $ A_{\theta,p}$ with respect to $ (A_{0},A_{1})$ for all $ 0<\theta<1$ and $ 1<p<\infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B70, 47A30, 47B10

Retrieve articles in all journals with MSC (2000): 46B70, 47A30, 47B10

Additional Information

Andrzej Kryczka
Affiliation: Institute of Mathematics, M. Curie-Skłodowska University, 20-031 Lublin, Poland

PII: S 0002-9939(08)09562-2
Keywords: Alternate signs Banach-Saks property, real interpolation method, spreading model.
Received by editor(s): July 11, 2007
Published electronically: May 29, 2008
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.